The Solutions and Periods of Some Considered Non-Linear Difference Equation Systems


  • Kemal Uslu
  • Vural Deniz



The period of discrete system, high order non-linear discrete systems


We find the periods of some non-linear discrete equation systems in this study. Then we obtain the solutions of these systems releted to initial values


Cinar C., Yalcinkaya I., "On the positive solutions of difference equation system x_(n+1)=1/z_n ,y_(n+1)=1/(x_(n-1) y_(n-1) ), z_(n+1)=1/x_(n-1) , International Mathematical Journal, vol. 5, 2004.

Clark D., Kulenovic M.R.S., "A coupled system of rational difference equations", Computers and Mathematics with Applications, 43, 849-867, 2002.

Iricanin B., Stevic S., "Some systems of non-linear difference equations of higher order with periodic solutions",

Dynamic of Continuous, Discrete and Impulse Sysetems, Series A Mathematical Analysis, vol.13, 499-507, 2006.

Nasri M., Dehghan M. and Douraki M.J., Mathias R., "Study of a system of non-linear difference equations arising in

a deterministic model for HIV infection", Applied Mathematics and Computation, 171, 1306-1330, 2005.

Kose H., Uslu K., Taskara N., "On the dynamics of solutions of non-linear recursive system", Communications in

Mathematics and Applications, 2(5), 91-98, 2010.

Taskara N., Uslu K., Tollu D. T., "The periodicity and solutions of the rational difference equation with periodic

coefficients", Computers & Mathematics with Applications, 62(4), 1807-1813, 2011.

Tollu D. T., Taskara N., Uslu K., "The periodicity of solutions of the rational difference equation

x_{n+1}=((p_{n}x_{n-k}+x_{n-k-1})/(q_{n}+x_{n-k-1}))", International Congress on Computational and

Applied Mathematics, 2009.

Uslu K., HekimoÄŸlu E. O., "On the non-linear difference equation and its solution", Far East Journal of Mathematical

Sciences, 27(3), 473-478, 2007.

Uslu K., Taskara N., Hekimoglu O., "On the periodicity and stability conditions of a non-linear system", The First

International Conference on Mathematics and Statistics, American University of Sharjah, UAE, 110 pp., Mart 18-21,




How to Cite

Uslu, K., & Deniz, V. (2018). The Solutions and Periods of Some Considered Non-Linear Difference Equation Systems. Asian Journal of Applied Sciences, 6(5).